# SDR DALA2025101307463

- Difficulty date: October 8, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 13,257 hours, 6,075 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER HINGE #1 CRACKED AND RUDDER LOWER CLOSURE RIB CRACKED. REPAIRED PER PRI 629727-14 REV 0 AND ER/A 629727-14 REV ORIGINAL. (LP# 1240208)
